Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 117, NWS Cleveland, OH

July 19, 2011Geauga County, Portage County, Summit County, Ohio

NWS Cleveland, OH issued this river flood warning at Jul 19, 2011, 4:32 AM EDT for Geauga County, Portage County, Summit County, Ohio. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2011, 4:32 AM EDT (08:32 UTC)
Expired
Jul 19, 2011, 11:57 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH
Flood severity
Moderate

Counties Geauga County, OH, Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuyahoga River at Old Portage (OLPO1). The gauge peaked at 13.19 ft at Jul 19, 2011, 6:00 AM EDT.

actionminormoderate51007/1907/20
Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
13 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04206000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WGUS41 KCLE 190832
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
432 AM EDT TUE JUL 19 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT OLD PORTAGE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC055-133-153-191632-
/O.NEW.KCLE.FL.W.0117.110719T0832Z-110719T2040Z/
/OLPO1.2.ER.110719T0739Z.110719T0900Z.110719T1440Z.NR/
432 AM EDT TUE JUL 19 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUYAHOGA RIVER AT OLD PORTAGE
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON
* AT  4:00 AM TUESDAY THE STAGE WAS...11.0 FEET 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.6 FEET BY EARLY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE 
  CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY 
  PARK.

$$
3 follow-up statements
866 
WGUS81 KCLE 191048
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
648 AM EDT TUE JUL 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT OLD PORTAGE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC055-133-153-191848-
/O.EXT.KCLE.FL.W.0117.000000T0000Z-110720T0100Z/
/OLPO1.2.ER.110719T0739Z.110719T1200Z.110719T1900Z.NR/
648 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT OLD PORTAGE.
* AT  6:00 AM TUESDAY THE STAGE WAS 13.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE 
  CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY 
  PARK.

$$
431 
WGUS81 KCLE 191400
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 AM EDT TUE JUL 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT OLD PORTAGE
  CUYAHOGA RIVER AT INDEPENDENCE
  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC055-133-153-192200-
/O.EXT.KCLE.FL.W.0117.000000T0000Z-110720T0000Z/
/OLPO1.2.ER.110719T0739Z.110719T1000Z.110719T1800Z.NR/
1000 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT OLD PORTAGE.
* AT  9:00 AM TUESDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE 
  CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY 
  PARK.
* AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER.

$$

OHC035-192159-
/O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0018Z/
/INDO1.1.ER.110719T1246Z.110719T1330Z.110719T1818Z.NO/
1000 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT  9:30 AM TUESDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.
* AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL
  ROAD.


$$

OHC151-192159-
/O.EXT.KCLE.FL.W.0118.000000T0000Z-110720T0100Z/
/NHSO1.3.ER.110719T0946Z.110719T1300Z.110719T1900Z.NO/
1000 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  9:00 AM TUESDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 11.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET, CHEYENNE STREET, AND SOUTHEAST
  SPARTA AVENUE.
* AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST 
  SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. 
* AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS 
  BETWEEN NORTH INDUSTRY AND HOWENSTINE. 

$$
590 
WGUS81 KCLE 191557
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1157 AM EDT TUE JUL 19 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT OLD PORTAGE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT INDEPENDENCE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC055-133-153-191627-
/O.CAN.KCLE.FL.W.0117.000000T0000Z-110720T0000Z/
/OLPO1.2.ER.110719T0739Z.110719T1000Z.110719T1449Z.NR/
1157 AM EDT TUE JUL 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CUYAHOGA RIVER AT OLD PORTAGE.
* AT 11:00 AM TUESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:49 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.2 FEET BY WEDNESDAY
  MORNING.
* AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER.

$$

OHC035-192357-
/O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0041Z/
/INDO1.1.ER.110719T1246Z.110719T1625Z.110719T1841Z.NO/
1157 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT 11:30 AM TUESDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY
  LATE THIS AFTERNOON.
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY 
  VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD 
  INUNDATED. 
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.
* AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL
  ROAD.


$$

OHC151-192357-
/O.CON.KCLE.FL.W.0118.000000T0000Z-110720T0100Z/
/NHSO1.3.ER.110719T0946Z.110719T1300Z.110719T1900Z.NO/
1157 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT 11:00 AM TUESDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST 
  SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. 
* AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS 
  BETWEEN NORTH INDUSTRY AND HOWENSTINE. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 19, 1:54 AM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 19, 1:54 AM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
154 AM EDT TUE JUL 19 2011

.SYNOPSIS...
A DISSIPATING COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO
TUESDAY THEN HIGH PRESSURE WILL REBUILD OVER THE AREA LATER TUESDAY
INTO WEDNESDAY BEFORE SHIFTING INTO THE SOUTHEAST FOR THE REST OF
THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
MID LVL THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO ADVECT IN
FROM THE LAKE MAINLY OVER EASTERN PORTIONS. THE STORMS ARE
REMAINING BELOW SVR STRENGTH AND ARE MOVING AT ENOUGH OF A SPEED
TO LIMIT FLOODING CONCERNS FOR THE TIME BEING...THOUGH RAINFALL
RATES ARE EXCEDING AN INCH PER HOUR. THIS CONVECTION SHOULD
CONTINUE FOR THE NEXT COUPLE OF HOURS BEFORE WEAKENING AND
SHIFTING EAST. MEANWHILE A COMPLEX ALONG A WEAK FRONTAL BOUNDARY
IN MI WILL MOVE SE...POTENTIALLY CLIPPING W PORTIONS BY MORNING.
THE AIRMASS REMAINS MOIST WITH PW NEAR 2" THOUGH INSTABILITY IS
LIMITED. THE SHOWERS WILL DISSIPATE TOWARDS DAYBREAK ESPECIALLY AS
THE DAY BEGINS TO HEAT UP. THE AIRMASS WILL ALSO DRY OUT AGAIN
DISSIPATING LINGERING SHOWERS IN THE MORNING.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
EXPECT AIRMASS TO BECOME UNSTABLE AGAIN ON TUE. BEST GUESS IS THAT
WEAK FRONTAL BOUNDARY WILL PUSH SOUTH OF LAKESHORE COUNTIES FOR THE
AFTERNOON SO THINK THE FOCUS FOR CONVECTIVE DEVELOPMENT WILL BE OVER
THE SOUTHERN 2/3 OF THE CWA. THUS LOWER POPS IN ORDER FOR THE
LAKESHORE COUNTIES.

THERE MAY BE A FEW LINGERING CELLS TUE EVENING IN THE
SOUTH...OTHERWISE EXPECT A DRY TUE NIGHT AND WED MORNING. QUESTION
IS WHETHER CONVECTION CAN GET GOING OVER THE UPPER LAKES EARLY WED
MORNING AND THEN DROP SE INTO OUR AREA LATER WED. THIS THREAT
COMBINED WITH WEAK WARM ADVECTIVE LIFT AND AFTERNOON INSTABILITY
SHOULD AT LEAST WARRANT A SLIGHT CHANCE IN THE FORECAST.

ADDITIONAL CONVECTIVE COMPLEXES COULD MAKE A RUN AT THE AREA LATE
WED NIGHT THROUGH THU NIGHT BUT WITH SO MUCH UPPER RIDGING IN PLACE
WILL KEEP THREAT TO LOW END SLIGHT CHANCE OR LESS.

THE WEAK COLD FRONT WILL BRIEFLY STOP THE TEMP RISE FOR TUE INTO WED
BUT HOT TEMPS LOOK ALMOST CERTAIN FOR THU ALONG WITH A HEAT ADVISORY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WARM AND HUMID WEATHER WILL CONTINUE DURING THE PERIOD.  THIS WILL
RESULT IN AT LEAST SMALL CHANCES FOR AFTERNOON SHOWERS AND STORMS
EACH DAY.  BEST CHANCES FOR RAIN DURING THE PERIOD APPEAR TO BE
FRIDAY AND AGAIN MONDAY WITH WEAK FRONTAL SYSTEMS IN THE AREA.
TEMPS DURING THE PERIOD WILL AVERAGE 10 TO 15 DEGREES ABOVE NORMAL
WITH HIGH HUMIDIFIES MAKING IT FEEL EVEN WARMER.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SECOND BATCH OF TSRA MOVING OFF OF LAKE ERIE MOVING SOUTH AT
APPROXIMATELY 25KT. ONCE THESE STORMS PUSH SOUTH OF THE FORECAST
AREA THIS MORNING SHOULD BE DONE FOR THE DAY.

DO EXPECT FOG TO DEVELOP OVERNIGHT. COULD SEE SOME LIFR
CONDITIONS WILL BE POSSIBLE WHERE THE HEAVIEST RAINS OCCURRED
ACROSS NW OHIO.

THERE IS STILL ANOTHER CONVECTIVE COMPLEX OVER WISCONSIN SO EXPECT
TO SEE SOME CONVECTIVE DEBRIS CLOUD COVER DRIFT OVER THE REGION IN
THE MORNING. THERE WILL BE A WEAK WIND SHIFT ACROSS THE REGION
WITH WINDS ATTEMPTING TO COME AROUND TO THE NW AND MAYBE EVEN
NORTH BY THE AFTERNOON.

OUTLOOK...MAINLY VFR...POSSIBLE MVFR VISIBILITIES WITH HAZE/FOG
EACH MORNING.

&&

.MARINE...
HIGH PRESSURE WILL BE IN CONTROL THROUGH THE ENTIRE PERIOD AS IT
EXTENDS A RIDGE WEST FROM THE ATLANTIC COAST INTO THE GREAT LAKES
REGION. A WEAK COLD FRONT WILL SLIDE DOWN ACROSS THE LAKE FROM THE
NORTH TONIGHT AND REMAIN NEARLY STATIONARY OVER OHIO AND
PENNSYLVANIA. THE FRONT WILL LIFT BACK NORTH AS A WARM FRONT
WEDNESDAY. WINDS EXPECTED TO BE RATHER LIGHT ACROSS THE LAKE THROUGH
THE PERIOD WITH WAVES RUNNING AROUND 2 FEET OR LESS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...JAMISON
SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...DJB
MARINE...LOMBARDY
Hazardous weather outlook, Jul 18, 10:07 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 PM EDT MON JUL 18 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200215-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1007 PM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE
REMAINDER OF TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.
LARGE HAIL IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WEDNESDAY THROUGH SUNDAY...HIGH TEMPERATURES ARE EXPECTED TO
REACH INTO THE LOW TO MID 90S ACROSS MUCH OF THE AREA. THIS
COMBINED WITH HIGH HUMIDITY LEVELS COULD PUSH THE HEAT INDEX
ABOVE 100 DURING THE AFTERNOON HOURS FOR A LARGE PORTION OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-200215-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1007 PM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE
REMAINDER OF TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.
LARGE HAIL IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 18, 11:50 PM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1150 PM EDT MON JUL 18 2011

OHZ012>014-089-190415-
ASHTABULA INLAND-ASHTABULA LAKESHORE-GEAUGA-LAKE-
1150 PM EDT MON JUL 18 2011

...SPECIAL WEATHER STATEMENT FOR LAKE...NORTHERN GEAUGA AND WESTERN
ASHTABULA COUNTIES UNTIL 1215 AM EDT...

AT 1144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 14 MILES NORTHWEST OF PAINESVILLE...MOVING
SOUTHEAST AT 35 MPH.

A WIND GUST UP TO 45 MPH WILL BE POSSIBLE AS THIS STORM MOVES
ONSHORE.

THIS STORM AFFECT THE FOLLOWING LOCATIONS...
  PERRY...PAINESVILLE...MADISON...GRAND RIVER...FAIRPORT HARBOR AND
  NORTH PERRY.
Special weather statement, Jul 19, 1:05 AM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
105 AM EDT TUE JUL 19 2011

OHZ011>013-020-021-190545-
CUYAHOGA-GEAUGA-LAKE-MEDINA-SUMMIT-
105 AM EDT TUE JUL 19 2011

...SPECIAL WEATHER STATEMENT FOR CUYAHOGA...NORTHEASTERN MEDINA...
NORTHERN SUMMIT...SOUTHWESTERN GEAUGA AND SOUTHWESTERN LAKE COUNTIES
UNTIL 145 AM EDT...

AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF EUCLID...OR 16 MILES NORTH
OF CLEVELAND...MOVING SOUTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  EUCLID AND 8 MILES NORTHEAST OF CLEVELAND BY 120 AM EDT.
  CLEVELAND HEIGHTS BY 125 AM EDT.
  SOLON...MACEDONIA AND 6 MILES SOUTHWEST OF SOUTH RUSSELL BY 140 AM.
  TWINSBURG...MACEDONIA AND 7 MILES NORTHEAST OF HUDSON BY 145 AM.

TORRENTIAL RAIN AND WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THIS STORM.

21

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:50 PM EDTAreal Flood AdvisoryCLEHancock3 hr
Jul 18, 11:20 PM EDTSpecial Marine WarningCLE85 min
Jul 19, 12:25 AM EDTSpecial Marine WarningCLE95 min
Jul 19, 2:36 AM EDTAreal Flood AdvisoryCLECuyahoga, Lorain5 hr
Jul 19, 3:21 AM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Medina, Portage, Summit, Trumbull4 hr
Jul 19, 3:26 AM EDTFlash Flood WarningCLECuyahoga, Lorain6 hr
Jul 19, 4:19 AM EDTFlash Flood WarningCLECuyahoga5 hr
Jul 19, 4:33 AM EDTHeat AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 14 more39 hr
Jul 19, 4:39 AM EDTFlash Flood WarningCLEMedina, Stark, Summit6 hr
Jul 19, 5:28 AM EDTRiver Flood WarningCLEStark16 hr
Jul 19, 6:46 AM EDTRiver Flood WarningCLECuyahoga22 hr
Jul 19, 8:59 AM EDTAreal Flood WarningCLECuyahoga6 hr
Jul 19, 10:57 AM EDTAreal Flood WarningCLEMedina, Stark, Summit6 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.